Thunderstorm Wind, Pointe Coupee
- When
- June 27, 2:15 PM CST
- Where
- Pointe Coupee County, Batchelor
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.833, -91.667
Several trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 27, 1:45 PM CST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 245 PM CDT WED JUN 27 2001 SPOTTY CONVECTION FIRING PRETTY HARD AT THE MOMENT SO WILL BE FAIRLY BRIEF. WITH SOME DRY AIR INTRUSION TRYING TO WORK ITS WAY INTO THE FORECAST AREA FROM THE NW HALF OF THE GULF...EXPECT CONVECTION TO PICK UP SOME WITHIN THE NEXT FEW HOURS. SO THIS IN ITSELF WILL DICTATE IMMEDIATE FORECAST FOR TONIGHT. WILL PRETTY MUCH GO WITH PERSISTENCE FROM PREVIOUS PACKAGES WHICH HAVE GENERALLY TRENDED CLOSER WITH THE AVN. AVN HOLDING THE UPPER LOW NEAR THE MISSOURI VALLEY AREA WHICH VERIFIES WELL WITH WV IMAGERY. THIS LOW NOT EXPECTED TO DO MUCH THROUGH 60HR BEFORE A RIDGE PATTERN BUILDING OVER THE SW STATES BEGINS TO PUSH EWD SLIDING THE LOW INTO TX NEAR THE WEEKEND/S END. WITH SUFFICIENT MOISTURE IN PLAY ACROSS THE CENTRAL GULF COAST ALONG WITH MID LEVELS VORTS ROTATING AROUND THE UPPER LOW...THIS SHOULD LEAVE PRECIP TRENDS IN THE SCT RANGE THROUGH 00Z SAT BEFORE MUCH OF THE ENERGY MOVES W OF THE FORECAST AREA. SFC PATTERN SHOULD CHANGE LITTLE AS WELL WITH HIGH PRES PERSISTING ACROSS THE LOWER MS VALLEY. WILL KEEP FORECAST TEMPS NEAR SEASONAL TRENDS WITH AFTERNOON HIGHS NEAR 90 ALONG WITH OVERNIGHT LOWS AROUND 70. FOR COORD PURPOSES...NUMBERS BELOW MAY CHANGE SLIGHTLY NEAR ISSUANCE TIME PENDING RADAR TRENDS. PRELIM NUMBERS... MCB 68/88/69/89 4534 BTR 69/88/71/89 4534 MSY 72/89/73/89 5534 GPT 70/86/71/87 4534 .NEW...NONE LA...NONE. MS...NONE. 09
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-281200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT WED JUN 27 2001 ...SYNOPSIS... VERY MOIST AND UNSTABLE AIRMASS MOVING THROUGH SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI AROUND SURFACE HIGH PRESSURE WHICH IS SITUATED OVER THE SOUTHEAST U.S. ...THUNDERSTORMS... THUNDERSTORMS WILL MOVE OVER THE AREA THIS AFTERNOON. SOME THUNDERSTORMS BECOMING SEVERE WITH ASSOCIATED SMALL HAIL...STRONG GUSTY WINDS IN EXCESS OF 50 MPH...AND FREQUENT LIGHTNING. ISOLATED BRIEF TORNADOES ARE POSSIBLE. HEAVY RAIN WITH RATES OF 2 TO 3 INCHES AN HOUR ARE POSSIBLE WITH LOCALIZED FLOODING OF STREETS AND STREAM. ACTIONS...LOCAL EMERGENCY OFFICIALS SHOULD BE ON THE ALERT OF THE POSSIBILITIES OF THESE SEVERE THUNDERSTORMS. FOR MORE INFORMATION PLEASE VISIT OUR HOME PAGE ON THE INTERNET AT THE FOLLOWING ADDRESS...HTTP://WWW.SRH.NOAA.GOV/LIX (ALL LETTERS SHOULD BE LOWER CASE).
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2001Every state in 2001This day in weather historyWarnings in Louisiana, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5256524.